# SDR ASAA2019012127886

- Difficulty date: January 21, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 2,667 hours, 808 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIR PACK 1 REG FAULT. ACCOMPANIED WITH BURNING RUBBER SMELL. SELECTING PACK 1 TO OFF STOPPED BURNING SMELL. GROUNDED - YES. PERFORMED ADJUSTMENT OF NR 1 RAM AIR INLET ACTUATOR PER AMM 21-61-51-820-001-A . BITE TEST WAS "OK". NO DEFECTS NOTED. FOR BURNING RUBBER SMELL RESOLUTION REF. LOG PAGE 8037093 ITEM 1.ACCOMPLISHED VISUAL INSPECTION OF PACK 1 AND DUCTING REF AMM 21-20-00, NO DISCREPANCIES NOTED.  PERFORMED PACK OPERATION WITH APU BLEED, NO ODORS NOTED ON PACK 1 OR 2.  PACK 1 & 2 OPERATION UNDER ENGINE BLEED SUPPLY ON IDLE, PRODUCED NO ODORS ON EITHER ONE.
